Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Rough Statistical Cluster Points

FILOMAT, vol.31, no.16, pp.5295-5304, 2017 (Journal Indexed in SCI) Creative Commons License identifier identifier

A new type of convergence for a sequence of rays

KUWAIT JOURNAL OF SCIENCE, vol.43, no.4, pp.75-81, 2016 (Journal Indexed in SCI) identifier identifier

The relation between rough Wijsman convergence and asymptotic cones

TURKISH JOURNAL OF MATHEMATICS, vol.40, no.6, pp.1349-1355, 2016 (Journal Indexed in SCI) identifier identifier

ORDER INTERVALS IN THE METRIC SPACE OF FUZZY NUMBERS

IRANIAN JOURNAL OF FUZZY SYSTEMS, vol.12, no.5, pp.139-147, 2015 (Journal Indexed in SCI) identifier identifier

On Equivalent Cone Metric Spaces

UKRAINIAN MATHEMATICAL JOURNAL, vol.65, no.12, pp.1898-1903, 2014 (Journal Indexed in SCI) identifier identifier

A CHARACTERIZATION THEOREM FOR LEVELWISE STATISTICAL CONVERGENCE

FILOMAT, vol.25, no.1, pp.133-143, 2011 (Journal Indexed in SCI) Creative Commons License identifier identifier

The core of a sequence of fuzzy numbers

FUZZY SETS AND SYSTEMS, vol.159, no.24, pp.3369-3379, 2008 (Journal Indexed in SCI) identifier identifier

Rough statistical convergence

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.29, pp.291-303, 2008 (Journal Indexed in SCI) identifier identifier

The rough limit set and the core of a real sequence

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.29, pp.283-290, 2008 (Journal Indexed in SCI) identifier identifier

Levelwise statistical cluster and limit points of a sequence of fuzzy numbers

INTERNATIONAL JOURNAL OF GENERAL SYSTEMS, vol.37, no.5, pp.573-584, 2008 (Journal Indexed in SCI) identifier identifier

Statistical convergence of sequences of fuzzy numbers and sequences of alpha-cuts

INTERNATIONAL JOURNAL OF GENERAL SYSTEMS, vol.37, no.2, pp.231-237, 2008 (Journal Indexed in SCI) identifier identifier

Statistical cluster and extreme limit points of sequences of fuzzy numbers

INFORMATION SCIENCES, vol.177, no.16, pp.3290-3296, 2007 (Journal Indexed in SCI) identifier identifier

Statistical limit inferior and limit superior for sequences of fuzzy numbers

FUZZY SETS AND SYSTEMS, vol.157, no.7, pp.976-985, 2006 (Journal Indexed in SCI) identifier identifier

Statistically monotonic and statistically bounded sequences of fuzzy numbers

INFORMATION SCIENCES, vol.176, no.6, pp.734-744, 2006 (Journal Indexed in SCI) identifier identifier

Statistical limit points of sequences of fuzzy numbers

INFORMATION SCIENCES, vol.165, pp.129-138, 2004 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

ROUGH CONTINUOUS CONVERGENCE OF SEQUENCES OF SETS

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.36, no.3, pp.619-626, 2021 (Journal Indexed in ESCI) identifier

Consumer Surplus and Producer Surplus of the Linear Demand and Supply Functions using Interval-Valued Triangular Fuzzy Numbers

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, vol.60, no.3, pp.40-48, 2021 (Journal Indexed in ESCI) identifier

CONSUMER AND PRODUCER SURPLUS OF THE LINEAR DEMAND AND SUPPLY FUNCTIONS BY FUZZIFYING POLYGONAL FUZZY NUMBERS AND DEFUZZIFYING GRADED MEAN

Journal of International Scientific Publications Economy Business, vol.13, pp.240-246, 2019 (Refereed Journals of Other Institutions)

ROUGH CONVERGENCE OF A SEQUENCE OF INTERVALS OF FUZZY NUMBERS

Electronic Journal of Mathematical Analysis and Applications, vol.7, no.1, pp.283-288, 2019 (Refereed Journals of Other Institutions)

On the rough convergence for a sequence of interval numbers

Far East Journal of Mathematical Sciences, vol.99, no.12, pp.1849-1858, 2016 (Refereed Journals of Other Institutions) identifier

Rough convergence of a sequence of fuzzy numbers

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.7, no.4, pp.17-23, 2015 (Journal Indexed in ESCI) identifier

On Cauchy sequences in a fuzzy valued metric space

International Journal of Mathematics & Computation, vol.22, no.1, pp.23-29, 2014 (Refereed Journals of Other Institutions)

A neighbourhood system of fuzzy numbers and its topology

Commun. Fac. Sci. Univ. Ank.Series A1, vol.62, no.1, pp.1-12, 2013 (Refereed Journals of Other Institutions)

On I convergent sequences of real numbers

Italian Journal of Pure and Applied Math., vol.21, no.0, pp.191-196, 2007 (Refereed Journals of Other Institutions)

The structure matrix of dynamical systems

Differential Equations and Control Processes, vol.2, no.0, pp.32-45, 2001 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

CONSUMER SURPLUS OF THE QUADRATIC DEMAND FUNCTION AND PRODUCER SURPLUS OF THE QUADRATIC SUPPLY FUNCTION BY FUZZIFYING POLYGONAL FUZZY NUMBERS AND DEFUZZIFYING GRADED MEAN

6TH SWS INTERNATIONAL SCIENTIFIC CONFERENCE ON SOCIAL SCIENCES 2019, Varna, Bulgaria, 26 August - 01 September 2019, vol.6, pp.57-64

Fuzzy revenue for linear and quadratic demand functions using trapezoidal fuzzy number

The 5th International Fuzzy Systems Symposium, Ankara, Turkey, 14 - 15 October 2017, pp.75

Some rough convergence criteria for the sequences of intervals of fuzzy numbers

International Conference on Recent Advances in Pure and Applied Mathematics 2017, Aydın, Turkey, 11 - 15 May 2017, pp.49

On the convergence for a sequence of intervals of fuzzy numbers

2nd International conference on analysis and its applications, 12 - 15 July 2016

Rough semicontinuous set valued maps

ICRAPAM 2016, Muğla, Turkey, 19 - 23 May 2016

A new type of convergence for a sequence of rays

ICRAPAM 2016, Muğla, Turkey, 19 - 23 May 2016

Rough convergence of a sequence of intervals of fuzzy numbers

International Conference on IntuitionisticTheory Fuzzy Sets and Applications (ICIFSTA’2016), beni mellal, Morocco, 20 - 22 April 2016

On the convergence of sequences of interval numbers

The 4th Abu Dhabi University Annual International Conference: Mathematical Science & its Applications, Abu Dhabi, United Arab Emirates, 23 - 26 December 2015, pp.53

Some Boundedness Criteria for Rough Wijsman Convergence

International Conference on Advancements in Mathematical Sciences, Antalya, Turkey, 5 - 07 November 2015, pp.63

The Relation Between Rough Wijsman Convergence and Asymtotic Cones

2nd International Conference on Recent Advances in Pure and Applied Mathematics, İstanbul, Turkey, 3 - 06 June 2015, pp.278

On Statistical Limit Points in a Fuzzy Valued Metric Space, Recent Advances in Mathematics, Statistics and Economics

The 2014 International Conference on Pure Mathematics-Applied Mathematics, 3 September - 01 August 2014

Statistical Convergence and Berezin Symbols for Double Sequences

3rd International Eurasian Conference On Mathematical Sciences and Applications, Vienna, Austria, 25 - 28 August 2014, pp.34

On Statistical Limit Points in a Fuzzy Valued Metric Space

The 2014 International Conference on Pure Mathematics-Applied Mathematics, 15 - 17 March 2014

Some Results via De La Vallée-Poussin Mean In probabilistic 2-Normed Spaces

2014 Interna tional Conference on Pure Mathematics - Applied Mathematics (PM -AM '14), Venice, Italy, 15 - 17 March 2014, pp.34-39

Rough Statistically Convergent Double Sequences

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.983-985 identifier identifier

A-statistically pre-Cauchy sequences, Tools for math. mod

The fourth Int. conference, Russia, 23 - 28 June 2003

A-statistically pre-Cauchy sequences

Mathematical Research: Tools for Mathematical Modelling: the fourth Int. conference, Saint-Petesburg, Russia, 23 - 28 June 2003, vol.9, pp.234-241

Statistical boundedness for sequences of fuzzy numbers

Tools for math. mod., The fourth Int. conference, Saint-Petersburg, Russia, 23 - 28 June 2003, vol.9, pp.36-43

A Statistical limit points of real number sequence

XV. Ulusal Matematik Sempozyumu, Turkey, 4 - 07 September 2002

Sonlu boyutlu uzaylarda istatistiksel yakinsaklik üzerine

XV. Ulusal Matematik Sempozyumu, Turkey, 4 - 07 September 2002

Rn de istatistiksel yakinsaklik üzerine

XIV. Ulusal Matematik Sempozyumu, Turkey, 18 - 21 September 2001

Books & Book Chapters

Konik Kesitler

in: Kalkülüse Giriş, Yusuf Civan, Editor, Nobel, Ankara, pp.219-306, 2017

3. Bölüm İkinci Dereceden Denklemler ve Fonksiyonlar Eşitsizlikler

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller - COLLEGE ALGEBRA Graphs and Models, Yusuf Civan, Editor, Nobel, pp.393-474, 2017

Bölüm 2 Fonksiyonlar Hakkında Daha Fazlası

in: Kalkülüse Giriş: Grafikler ve ModellerCollege Algebra: Graphs and Models, Yusuf Civan, Editor, Nobel Akademik Yayıncılık, pp.93-162, 2017

5. Bölüm Üstel ve Logaritmik Fonksiyonlar

in: Kalkülüse Giriş: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel, pp.391-482, 2017

Grafikler, Fonksiyonlar ve Modeller

in: Kalkülüse Giriş: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel, Isparta, pp.1-92, 2017

Bölüm 3, İkinci Dereceden (Kuadratik) Fonksiyonlar ve Denklemler Eşitsizlikler

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller - COLLEGE ALGEBRA Graphs and Models, Civan Yusuf, Editor, Nobel Akademik Yayıncılık Eğitim Danışmanlık Tic. Ltd. Şti., Ankara, pp.163-218, 2017

Diziler, Seriler ve Kombinatorikler

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel Yayıncılık, 2017